Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What treatment should one take for elevated TSH levels ?

hi doctor am 27 years old my marriage was happend since 4 years. yday i went and meet doctor for some health reasons i mean shivering in hands nd legs .so we went meet him he told go to take tsh test .reports are tsh is 5.69 uIU/ml.he told u have littile thyroid problem.its there any problem need any treetment pls tel me sir am very fear.3years back once i took these all tests.that time my tsh level is 0.88mIU/ml
Asked On : Tue, 17 Apr 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to H.C.M.Forum. actually by tsh level we can't come to a conclusion. tsh rises when T3, T4 are decreased. this will not have any relation to shivering. it happens when T3&T4 rises.
this problem might be concerned with neurotropic factors defeciency. anxiety. hypertension, or diabetis.
i advise you to consult a physian for diagnosis & treatment. you may have to undergo tests TC, DC ESR, R.B SUGAR, T3&T4 etc for confirmation. i advise you to eat much of green leafy vegetables, fruits& juices. practice meditation, & yoga for relief of tensions. wishing for quick recovery.
Answered: Tue, 17 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor